A Second-Order Method for the Numerical Integration of a Size-Structured Cell Population Model
O. Angulo,
J. C. López-Marcos and
M. A. López-Marcos
Abstract and Applied Analysis, 2015, vol. 2015, 1-8
Abstract:
We consider the numerical integration of a size-structured cell population model. We propose a new second-order numerical method to attain its solution. The scheme is analyzed and the optimal rate of convergence is derived. We show experimentally the predicted accuracy of the scheme.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/549168.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/549168.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:549168
DOI: 10.1155/2015/549168
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().